# SDR CA091118011

- Difficulty date: November 16, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 3,571 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2810 · Fuel Storage
- Part: Diffuser
- Part number: 17009961403
- Condition: Fragmented
- Location: Refuel Sys
- Part time: 6,160 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT WAS RECENTLY IN FOR A B-01/N-01 MX VISIT. FRAGMENTS OF REFUEL DIFFUSER ASSY WERE FOUND IN THE RT WING FUEL TANK AS SHOWN IN THE ATTACHMENTS. FURTHERMORE, THIS ISN’T AN ISOLATED INCIDENT AS THE SAME FRAGMENTS WERE RECENTLY FOUND IN THE RT WING FUEL TANK OF MSN 190-00092 DURING ITS RECENT MX VISIT, BUT THEIR ORIGINS COULD NOT BE ASCERTAINED AT THAT TIME.   NO QUALITY OR DESIGN ISSUE WERE IDENTIFIED IN THE ANALYZED PARTS AND THE INVESTIGATION WAS CLOSED DUE NO REPORTED  NEW EVENTS. BE AWARE THAT INADEQUATE FUEL TRUCK PRESSURE (TOO HIGH) WILL DAMAGE THE DIFFUSERS. MFG RECOMMENDS TO FOLLOW AMM PROCEDURES 12-11-01 AND MAKE SURE REFUELING PRESSURE DOES NOT EXCEEDS 50 PSIG.  IT WOULD BE EXPECTED TO HAVE FUEL IMBALANCES DURING REFUELING PROCESS.  MFG RECOMMENDS  TO FOLLOW AMM PROCEDURES 12-11-01 AND MAKE SURE REFUELING PRESSURE DOES NOT EXCEEDS 50 PSIG.
